Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009 (2009), Article ID 678987, 16 pages
http://dx.doi.org/10.1155/2009/678987
Research Article

Classification of All Associative Mono-n-ary Algebras with 2 Elements

Department of Mathematics and Computer Science, Fern Universität in Hagen, Lützowstraße 125, 58084 Hagen, Germany

Received 9 July 2009; Accepted 22 December 2009

Academic Editor: Robert Redfield

Copyright © 2009 Stephan Dominique Andres. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Stephan Dominique Andres, “Classification of All Associative Mono-n-ary Algebras with 2 Elements,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 678987, 16 pages, 2009. doi:10.1155/2009/678987